Close
Close

Panadol Baby & Infant (Suspension)
*from 2months

Close

Children's Panadol (5-12 years) Elixir

Close

Panadol Advance

Close

Panadol Night

Close

Panadol Actifast

Close

Panadol Joint

Close

Panadol Cold + Flu

Close

Panadol Cold + Flu Vapour Release + Decongestant

Close

Panadol Sinus

Close

Panadol Cold + Flu Day

Close

Panadol Cold + Flu All in One

Close

Panadol Extra with Optizorb

Close

Panadol Migraine

Close

Panadol Woman

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Colourfree Baby Drops

Panadol Advance

  • Tablets
  • 12-Adult. Can be given to children aged 6-12 years 1/2 to 1 tablet, 3-4 times daily.
  • Advanced Absorption*
  • 500mg Paracetamol
Close
Chewable Tablet

Panadol Baby & Infant (Suspension) *from 2 months

  • Suspension
  • from 2 months
  • Gentle on Tiny Tummies when used as directed
  • Active ingredients:
  • Panadol Baby & Infant is a pleasant suspension with a Strawberry flavour which makes it easier to administer
  • Each 5ml contains 120mg paracetamol
Close
Elixir 5-12 Years

Children's Panadol (5-12 years) Elixir

  • Suspension
  • 5-12 Years
  • Raspberry Flavoured
  • Each 5ml contains 240mg paracetamol
  • Children’s Panadol (5-12 years) elixir is alcohol free

Close
Soluble 7+ Years

Panadol Night

  • Tablets
  • 12-Adult
  • Trusted Pain Relief
  • Active ingredients: Paracetamol 500mg 
  • Diphenhydramine hydrochloride 25mg
Close
Soluble 7+ Years

Panadol Actifast

  • Tablets
  • 12-Adult
  • Absorbed Fast
  • Active ingredients: 500mg Paracetamol
  • Sodium content 173mg per tablet
Close
Soluble 7+ Years

Panadol Joint

  • Tablets
  • 12-Adult
  • Pain Relief up to 8 Hours
  • Active ingredient: 665mg Paracetamol
Close
Soluble 7+ Years

Panadol Cold + Flu

  • Caplets
  • Adults + children aged 12 years and older
  • Night Time Relief
  • Active ingredients:
  • Each caplet contains:
  • Paracetamol = 500 mg
  • Chlorpheniramine = 2 mg
  • Pseudoephedrine Hydrochloride = 30 mg
Close
Soluble 7+ Years

Panadol Cold + Flu Vapour Release + Decongestant

  • Powder Sachets
  • 12+ Years
  • Hot Drink
  • Each sachet contains:
  • Paracetamol = 600 mg
  • Phenylephrine=10mg
Close
Soluble 7+ Years

Panadol Sinus

  • Caplets
  • Adults + children over 12 years
  • Sinus Pain Relief
  • Active ingredients:
  • Each caplet contains:
  • Paracetamol = 500 mg
  • Pseudoephedrine Hydrochloride = 30 mg
  • Sinus Pain Relief
Close
Soluble 7+ Years

Panadol Cold + Flu Day

  • Caplets
  • Adults + children aged 12 years and older
  • Day Time Relief
  • Active Ingredients: 
  • Paracetamol = 500 mg
  • Caffeine = 25 mg
  • Phenylephrine Hydrochloride = 5mg
Close
Soluble 7+ Years

Panadol Cold + Flu All in One

  • Tablets
  • Adults + children over 12 years
  • Day & Night Relief
  • Each tablet contains:
  • Paracetamol = 250 mg
  • Guaifenesin = 100 mg
  • Phenylephrine Hydrochloride = 5 mg
Close
Soluble 7+ Years

Panadol Extra with Optizorb

  • Tablets
  • 12-Adult
  • Fights Tough Pain
  • Active ingredients:
  • 500mg Paracetamol
  • 65mg caffeine
Close
Soluble 7+ Years

Panadol Migraine

  • Tablets
  • 12-Adult
  • Treats migraine
  • Active ingredients:
  • 250 mg paracetamol
  • 250 mg acetylsalicylic acid
  • 65 mg caffeine
Close
Soluble 7+ Years

Panadol Woman

  • Tablets
  • 12+ Yrs
  • Relieves period pain
  • Active ingredient:
  • 500mg Paracetamol
  • 10mg hyoscine butylbromide
Panadol Migraine

Products Adults

Panadol Migraine

Panadol Migraine is an effective (over the counter) OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. Migraine symptoms may vary, but often start on one side of the head, along with pulsating or throbbing pain. This can be combined with nausea, vomiting, and sensitivity to light and sound.

Panadol Migraine contains acetylsalicylic acid, paracetamol and therapeutically active caffeine.

Compare similar products

Where to buy in UAE

 

Overview

What does it relieve?

Panadol Migraine is recommended for treatment of tough pain such as:

  • Migraine
  • Headache
  • A cold
  • Arthritis
  • Muscular aches
  • Sinusitis
  • Toothache
  • Premenstrual and menstrual cramps

What's the format?

Tablets

Tablets are round and film-coated.

What are its features?

Tough pain relief
Relieves minor aches and pains due to headache, a cold, arthritis, muscular aches, sinusitis, toothache, premenstrual and menstrual cramps.

What are the ingredients?

• 250 mg paracetamol

• 250 mg acetylsalicylic acid

• 65 mg caffeine

Overview

  • What Does It Relieve?

    Panadol Migraine is recommended for treatment of tough pain such as:

    • Migraine
    • Headache
    • A cold
    • Arthritis
    • Muscular aches
    • Sinusitis
    • Toothache
    • Premenstrual and menstrual cramps
  • What's The Format?

    Tablets

    Tablets are round and film-coated.

  • What Are Its Features?

    Tough pain relief

    Relieves minor aches and pains due to headache, a cold, arthritis, muscular aches, sinusitis, toothache, premenstrual and menstrual cramps.

  • What Are The Ingredients?

    Active ingredient:

    • 250 mg paracetamol
    • 250 mg acetylsalicylic acid
    • 65 mg caffeine

How To Use

Place tablet(s) in mouth and swallow with a full glass of water.

Dosage

For migraine indication:

Age

12-Adult

Under 18 years of age - ask a doctor.

Tablets

2 tablets

How Often

Do not take more than 2 tablets in 24 hours.

For minor aches and pain indication:

Age

12-Adult

Children under 12 years - ask a doctor.

Tablets

2 tablets every 6 hours

How Often

Do not take more than 8 tablets in 24 hours.

DISCLAIMER

• Do not exceed the stated dose. Should not be used with other paracetamol-containing products
• Not recommended for children under 12 years of age
• Always read the label. Use only as directed. Incorrect use could be harmful.
• Should not be taken with other products containing paracetamol at the same time.
• Do not take this medicine if you are allergic to paracetamol, caffeine or any other excipients (ingredient in the product)
• If symptoms persist, please consult your doctor or pharmacist.
• If you have any liver or kidney problems, please consult your doctor before taking Panadol.
• Please see your doctor if your symptoms do not improve.
• If symptoms persist or get worsen or new symptoms occur consult a doctor because these could be signs of a serious condition
• If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
• Avoid drinking too many caffeine-containing drinks, such as coffee or tea, when taking this medication.
• Keep out of sight and reach of children.

If pregnant or breast-feeding:

Ask your doctor or pharmacist before use. It is especially important not to use acetylsalicylic acid during the last three months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Check before you take Panadol Migraine:
Do not take Panadol Migraine:
• If you have ever had an allergic reaction to any other pain reliever/fever reducer.
• If you are already taking any other products containing paracetamol (see Overdose warning).
If any of these apply to you, do not take Panadol Migraine and speak to your doctor or pharmacist.

Take special care with Panadol Migraine

Check with your doctor or pharmacist before taking Panadol Migraine.

In case of Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behaviour with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness.
If you have an allergy alert: Acetylsalicylic acid may cause a severe allergic reaction, which may include: hives, facial swelling, asthma (wheezing) and shock.
If you have:
• Never had a migraine diagnosed by a health professional
• A headache that is different from your usual migraines
• The worst headache of your life
• Fever and stiff neck
• A headache beginning after or caused by a head injury, exertion, coughing or bending
• Experienced your first headache after the age of 50
• A daily headache, a migraine so severe as to require bed rest
• A problem or serious side effect from taking pain relievers/fever reducers
• Experienced vomiting with your migraine headache
If you suffer from: Asthma, ulcers, bleeding disorders, stomach problems such as heartburn, upset stomach, or stomach pain that do not go away or return.
If any of the above applies, do not take Panadol Migraine before talking to your doctor or pharmacist.

Taking Panadol Migraine with food and drinks

• Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take paracetamol and acetylsalicylic acid or other pain relievers/ fever reducers. Paracetamol and acetylsalicylic acid may cause liver damage and stomach bleeding.
• Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, food or beverages while taking this product, because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat.

Taking other medicines
If you are taking any of the following medicines, make sure your doctor or pharmacist knows about all prescription or over-the-counter medicines you are taking, in particular:
• Anticoagulants (blood thinning)
• Medicines used to treat diabetes, gout or arthritis
• Any other drug, any other product that contains paracetamol, acetylsalicylic acid or any other pain reliever/fever reducer.
Also, make sure your doctor or pharmacist knows about your medical history, and especially if you are under a doctor's care for any serious condition.

Overdose warning:
Do not take more than directed. Taking more than the recommended dose can cause serious health problems, including serious liver damage. In case of overdose, contact your doctor immediately, or contact a Poison Control Centre. Quick medical attention is critical for adults, as well as for children, even if you do not notice any signs or symptoms.

• For Migraine indication: Stop taking Panadol Migraine and consult you doctor, if your migraine is not relieved or worsens after the first dose or if new/unexpected symptoms occur.
• For Minor Ache and Pain indications: Do not take Panadol Migraine for more than 10 days for pain or 3 days for fever without consulting your doctor. If symptoms persist or worsen, or if new symptoms occur, consult your doctor.

What side effects can Panadol Migraine have?

Like all medicines, Panadol Migraine can sometimes cause unwanted effects in some people.
If you experience any of the following, stop using Panadol Migraine and check with your doctor immediately:
• Allergic reaction
• Stomach pain or upset stomach getting worse or lasting
• Painful area becomes red or swollen
• Ringing in the ears or loss of hearing
If you notice any other effects that you think could be caused by Panadol Migraine, tell your doctor or pharmacist.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) +973 16500404 - Gulf & Near East countries

Related Products

Related Products

Related Products

Related Articles

Related Articles